| Lot Number |
1785592 |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Damage to Ligament(s) (1952); Subluxation (4525)
| Date of Event |
12/11/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The investigation in progress, additional information for this event is not known at this time, if additional information is received, a supplemental report will be submitted accordingly.
Event or Problem Description
It was an onkos resurfacing hinge originally implanted.The patients patella started subluxing.Surgeons performed a petellaectomy and extensor mechanism and did fresh poly exchange while at it.
Additional Manufacturer Narrative
It was reported by (b)(4), an onkos sales representative, that a 65-year-old male patient with an eleos hine knee replacement underwent a revision surgery due to subluxation of the patient's anatomical patella on (b)(6) 2023.The surgeon, doctor (b)(6), performed a patellectomy to remove the patient's anatomical patella which included an attached eleos resurfacing patella.The eleos 16mm poly spacer was swapped for a new one at the time.All inspection and manufacturing data was reviewed for the revised eleos implants; all reviewed information was found to be conforming to specifications and no manufacturing abnormalities were observed.As detailed in section 3.5, the ifu and surgical technique documentation identifies elements such as patient contraindications, patient selection factors, surgical procedures/techniques and other precautions/conditions that potentially contribute to adverse effects.The root cause of this complaint was not determined.Based on the review of device history records, the investigation concluded that the root cause of the reported patellar subluxation was not related to the design, manufacture, and/or sterilization of the previously implanted eleos device.The following mdrs are related to this adverse event: 3013450937-2024-00049 (added per investigation).
Event or Problem Description
It was reported by (b)(4), an onkos sales representative, that a 65-year-old male patient with an eleos hine knee replacement underwent a revision surgery due to subluxation of the patient's anatomical patella on (b)(6) 2023.The surgeon, doctor (b)(6), performed a patellectomy to remove the patient's anatomical patella which included an attached eleos resurfacing patella.The eleos 16mm poly spacer was swapped for a new one at the time.The then 63-year-old patient had previously been implanted with the eleos hinge knee replacement on (b)(6) 2022.No additional patient information was provided.